# SDR AALA202108194618

- Difficulty date: August 18, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N538UW
- Make and model: Airbus A321-231
- Aircraft serial: 4050
- Aircraft time: 36,487 hours, 14,248 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D5311278820040
- Condition: Cracked
- Location: Frms 11-12
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK FOUND ON FLOOR STRUCTURE SUPPORT WEB. L= 0.690 INCHES. REPLACED FLOOR STRUCTURE SUPPORT WEB BETWEEN FR11 TO FR12, AND Y765 LEFT SIDE IN PASSENGER CABIN PER SRM 51-42-11-801.
